# SDR REXA2021012100038

- Difficulty date: January 12, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 34,769 hours, 33,823 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT SMOKE/SMELL ON CLIMBOUT NOTED IN COCKPIT NOT PAX CABIN OIL SCENT & SMOKE VISIBLE FORM COCKPT GASPERS SMOKE INCREASED WITH PACK ADJUSTMENT TO HOT DECREASED WITH PACK ADJUSTMENT COLD NO ALERTS OR INDICATIONS ON EICAS OR ECS DISPLAYS, REF AMM 21-51-10.  VERIFIED BOTH ACM OIL SVC, FREE ROTATION, AND DUCT CLEAN, REF AMM 49-11-01.  INSPECTED APU AND APU OIL COOLER AIR DUCT, NOTED APU OIL LEVEL LOW, OIL LEAK AT OIL FILTER MAINFOLD AND NOTED APU DEFERRED BY CREW PRIOR TO T/O, REF AMM 49-51-01.  INSPECTED LCV AND DUCT, NO DEFECTS.  OPEN TRANSLATOR COWL AND CORE COWL, INSPECTED ENGINE, NO DEFECT NOTED.  INSPECTED BOTH WATER SEPARATOR COALESCER SOCKS, NOTED BOTH DIRTY WITH MUSTY SMELL AND REPLACED BOTH UNIT, PER AMM 21-51-13.  NO CONTAMINANTS IN DUCTS, PERFORMED TWO 10 MINUTE ENGINE RUNS AND ONE EXTENDED ENGINE RUN AT POWER WITH PACK FULL HOT AC SYS OPERATIONS CHECK, PER AMM 21-51-00, WITH NO DISCREPANT ODORS, ITEM REMAINS OPEN FOR HIGH POWER ENGINE RUN CHECKS.
